# SDR PNSA2015120502

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 54,806 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Gust Lock
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, GUST LOCK CWP LIGHT CAME ON DURING TAKEOFF ROLL.  PERFORMED OPS CHECK OF GUST LOCK IAW AMM 27-72-15.  OPS CHECK GOOD, COULD NOT DUPLICATE.
